# SDR FDEA201012054591

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 35,846 hours, 15,865 cycles
- Engine: Pwa JT9D*
- System (JASC): 7931 · Engine Oil Pressure
- Part: Regulator Valve
- Part number: 793739
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GOT HIGH OIL PRESSURE NR 2 ENG ON T/O ROLL. REJECTED T/O AT LOW SPEED. SECOND TAKEOFF NORMAL. 1ST T/O 62PSI, 2ND T/O 58 PSI.  R & R 2 ENGINE OIL PRESSURE REGULATOR VALVE REF AMM 79-21-04-04-0. PERFORMED OIL PRESSURE TEST NR 7, REF 71-00-00, RAN NR2 ENGINE IAW JRH. AFTER START OIL PRESSURE TURNED AMBER AND CLIMBED TO 64 PSI.   ADJUSTED NR2 ENGINE OIL PRESSURE REGULATOR REF ENGINE MANUAL 71-00-00 TEST NR 7. RAN NR2 ENGINE IAW JRH.  OIL PRESSURE STABILIZED AT 48 PSI AFTER 5 MINUTES. REGULATING VALVE COVER PLUG NEEDS SAFETY WIRE.  SAFETIED NR 2 ENG MAIN OIL PRESS REG VLV PLUG REF AMM 79-21-04-04.  RAN ENG IAW JRH. ALL PARAMETERS NORMAL. IDLE OIL PRESS STEADY AT 50 PSI. ACFT OK FOR SVC.
